# SDR CA030731005

- Difficulty date: July 15, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF343A
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 60010300563
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER COMPLETION OF TASK, INSPECT ELEVATOR ATTACH BOLTS, VISUAL AND NDT INSPECTION, AND DURING POST INSTALLATION/INDEPENDENT INSPECTION, INSPECTOR NOTICED CLICKING NOISE, FOLLOWING INVESTIGATION FOUND (LT ELEVATOR): LT ELEVATOR ATTACH FITTING CRACKED, DURING LT ELEVATOR REMOVAL FOUND BUSHING MISSING AT PCU TO ELEVATOR ATTACHMENT HARDWARE/OUTBOARD. ALSO FOUND AT INBOARD PCU (LT), BUSHING MISSING WHICH REVEALED 2 CRACKS ON LT ELEVATOR ATTACH FITTING PROPOGAGING FROM HOLE TOP & BOTTOM AREA. RT ELEVATOR NO DEFECT FOUND. PARTS NOT AVAILABLE AT THIS TIME, LOANER ELEVATOR TO BE INSTALLED.
